advertisement
Question
Posted by: Ants | 2010/03/02

Breast Pains

Hi gynaedoc,

I need your help... I have been on the depo provera injection for the last 5 years, I am a healthy 32 year old with two kids. Over the last 6 months I have been experiencing breast pain on a regular basis.

The pain in my breast are so bad that I cant even touch them. The nipples are hard and tender, the whole breast feels dense and heavy. It usually lasts for a couple of days and then subsides for a few days and starts again. every time that it happens my breasts are bigger, I have gone from a C cup to a DD cup.

I dont understand what is causing it??? I have spoken to my own gynae and he reckons its nothing to worry about, but it really concerns me as I didnt even have pains like this when I was pregnant or breastfeeding.

Please help and tell me what could be causing this.

Ants.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are a number of breast conditions which can cause painful breasts. Unfortunately this is not in the realm of gynaecologists. You could go to a Breast clinic or see a surgeon who specialises in breasts.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/03/03

There are a number of breast conditions which can cause painful breasts. Unfortunately this is not in the realm of gynaecologists. You could go to a Breast clinic or see a surgeon who specialises in breasts.

Best wishes

Reply to gynaedoc
Posted by: CC | 2010/03/02

Thats one of the syntoms of depo, google it you will find some answers, i would suggest to change to another birth control.

Reply to CC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement